![]() |
A simple closed-form formula for the conditional momentsof the Ornstein-Uhlenbeck process |
---|---|
รหัสดีโอไอ | |
Creator | 1. Kittisak Chumpong 2. Khamron Mekchay 3. Sanae Rujivan |
Title | A simple closed-form formula for the conditional momentsof the Ornstein-Uhlenbeck process |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2563 |
Journal Title | Songklanakarin Journal of Science and Technology |
Journal Vol. | 42 |
Journal No. | 4 |
Page no. | 836-843 |
Keyword | O-U process, conditional expectation, closed-form formula |
URL Website | https://rdo.psu.ac.th/sjstweb/index.php |
ISSN | 0125-3395 |
Abstract | This paper derives a simple closed-form formula for the nth conditional moment of the Ornstein-Uhlenbeck (O-U)process, for any positive integer n. The system of recursive ordinary differential equations (ODEs) associated with the nthconditional moment of the O-U process is solved analytically. We also provide practitioners a pseudocode for an algorithm tocompute the conditional moments and discuss the efficiency of our formula compared to solving the system of recursive ODEsusing the direct method. |